# SDR S9BA201707070003

- Difficulty date: July 6, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 350
- Engine: Ge CT75A2
- Propeller: Rotol R3544123F13
- System (JASC): 6120 · Propeller Controlling System
- Part: Link
- Condition: Separated
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

DURING TAKE OFF, THE PROPELLER DID NOT FOLLOW CONDITION LEVER POSITION. THE LINK AT THE PROPELLER CONTROL UNIT WAS FOUND SEPARATED DUE TO A LOCK WASHER THAT FAILED.
